MAUDE Adverse Event Report: NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES

NUVASIVE SPECIALIZED ORTHOPEDICS, INC. PRECICE STRYDE SYSTEM; ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Model Number PS11.5-80D335
Medical Device Problem Codes Break (1069); Corroded (1131)
Health Effect - Clinical Code Pain (1994)
Date of Event 12/01/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
To date, the device has not been returned for device evaluation.Root cause is unable to be determined.
 
Event or Problem Description
Information was received that a revision procedure was performed on (b)(6) 2021.As per the reporter, the nail was broken at the second screw hole from the top.The patient experienced pain.Minor signs of corrosion were noted on the screws and screw holes.No additional information is available.
 
Event or Problem Description
Additional information was received via review of literature that the patient also experienced delayed healing.
 
Additional Manufacturer Narrative
Literature citation: rolfing, jan duedal, et al (2021).Pain, osteolysis, and periosteal reaction are associated with the stryde limb lengthening nail: a nationwide cross-sectional study.Acta orthopaedica, volume 92.Web address to article: https://doi.Org/10.1080/17453674.2021.1903278.

Brand Name
PRECICE STRYDE SYSTEM
Common Device Name
ROD, FIXATION, INTRAMEDULLARY AND ACCESSORIES
Manufacturer (Section D)
NUVASIVE SPECIALIZED ORTHOPEDICS, INC.
101 enterprise dr, suite 100
aliso viejo CA 92656
MDR Report Key11465478
Report Number3006179046-2021-00194
Device Sequence Number11809461
Product Code HSB
UDI-Device Identifier00887517951281
UDI-Public887517951281
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K180503
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2020
Device Explanted Year2021
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 04/21/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberPS11.5-80D335
Device Lot Number9040111AAA
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Initial Date Received by Manufacturer 02/11/2021
Supplement Date Received by Manufacturer03/24/2021
Initial Report FDA Received Date03/11/2021
Supplement Report FDA Received Date04/21/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Hospitalization;
Patient Age28 YR
Patient Weight85